MAUDE Adverse Event Report: ABBOTT VASCULAR HI-TORQUE WIGGLE GUIDE WIRE WITH MICROGLIDE COATING

ABBOTT VASCULAR HI-TORQUE WIGGLE GUIDE WIRE WITH MICROGLIDE COATING
Model Number 22299M-W30
Medical Device Problem Codes Difficult to Remove (1528); Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/28/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported the device is not returning.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that the procedure was to treat a re-stenosed lesion in a heavily tortuous unspecified vessel.The wiggle guide wire was unable to cross and resistance was noted during removal from the anatomy.There were no reported adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
The product was not returned to abbott vascular for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Based on the review of similar incidents there is no indication of a lot specific product quality issue.The investigation determined the reported failure to advance and difficulty to remove appear to be related to operational circumstances of the procedure.Based on the reported information, the reported heavily tortuous, mildly calcified and 75% stenosed anatomy was the likely cause of the reported failure to advance and difficulty to remove.There is no indication of a product quality issue with respect to manufacture, design, or labeling.
 
Event or Problem Description
Subsequent to the previously filed report, the lesion was located in the left circumflex artery that was heavily tortuous, mildly calcified and 75% stenosed.The procedure was completed without the use of another device.No additional information was provided.

Brand Name
HI-TORQUE WIGGLE GUIDE WIRE WITH MICROGLIDE COATING
Common Device Name
GUIDE WIRE
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key12356982
Report Number2024168-2021-07421
Device Sequence Number3726366
Product Code DQX
UDI-Device Identifier08717648079726
UDI-Public08717648079726
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K984394
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2021
Device Model Number22299M-W30
Device Catalogue Number22299M-W30
Device Lot Number9091061
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/03/2021
Supplement Date Received by Manufacturer08/30/2021
Initial Report FDA Received Date08/23/2021
Supplement Report FDA Received Date09/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1